# SDR HEEA0015500

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 350A77125805
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT CRACKED AT RIGHT SIDE.
